# SDR DALA2025050803559

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CUSP WEB PREVIOUS REPAIR LOCATED Y=541 - 580; X=-56. SUMMARY OF NRC 00768: CORROSION LEVEL 2. PREVIOUS REPAIR LOCATED ON PASSENGER CABIN CUSP WEB STA Y=541 - 580; X=-56, WAS REPLACED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 PAR 5, FIG 207. (LP #0952836)
